# SDR VNAA0205013

- Difficulty date: May 19, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 17,258 hours, 15,217 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND FUEL QUANTITY FAIL CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE COAX CONNECTORS THEN PERFORMED A HIGH SPEED TAXI WITH THE CREW, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00, NO DEFECTS WERE NOTED AT THIS TIME.  AFTER PERFORMING THESE OPERATIONAL CHECKS THE AIRCRAFT WAS RELEASED FOR SERVICE.
